MAUDE Adverse Event Report: ANGIODYNAMICS, INC. SOLERO; MTA SYSTEM

ANGIODYNAMICS, INC. SOLERO; MTA SYSTEM
Model Number 12740000US
Medical Device Problem Codes Display or Visual Feedback Problem (1184); No Visual Prompts/Feedback (4021)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
A distributor reported an end user experienced an issue when using a solero generator.When preparing for a microwave ablation procedure of the kidney, after turning on the unit, and connecting the 14cm solero applicator, the screen froze.It would not respond to any manual commands, even after starting the system several times.It was necessary to suspend the procedure.It was reported the patient had been under general anesthesia and did not receive any treatment.
 
Additional Manufacturer Narrative
The reported solero unit has yet to be returned to the manufacturer for an evaluation.The results of the investigation will be sent via a follow up medwatch.Reference (b)(4).
 
Event or Problem Description
Updated event description: a distributor reported an end user experienced an issue when using a solero generator.When preparing for a microwave ablation procedure of the kidney, after turning on the unit, and connecting the 14cm solero applicator, the screen froze.It would not respond to any manual commands, even after starting the system several times.It was necessary to suspend the procedure.It was reported the patient had been under general anesthesia and did not receive any treatment.The customer contacted for medical service center to report the malfunctioning unit.Since the procedure was 20 minuted from the service center, two technicians went to the facility to repair the unit.Upon arrival, they opened the unit to check the connection cable between the touchscreen and the control board, and noted it was loose at the touchboard connection.They corrected the issue and performed a successful functional test.The procedure was resumed and successfully completed.After the procedure, the unit was removed and taken to the biomed department where the cable was secured so it wouldn't disconnect on its own.A functional test svc-006-s06 and electrical safety test svc-027 were performed with the unit passing both tests.
 
Additional Manufacturer Narrative
The reported complaint description was confirmed.The unit was evaluated and found that the touch screen was unresponsive.There was a loose connector between the touchscreen and the baseboard.The unit was functionally tested and met the acceptance criteria.The technicians observed the procedure, and no more issues were found.After the procedure, the unit was brought back to (b)(4) depot and the connection was secured well and functioned as intended.The root cause for the display screen frozen was determined to be caused by a loose connector between the touchscreen and the baseboard, which was reseated.The unit was tested with the connector between the touchscreen and baseboard reseated per svc-006-s06 functional test and svc-027 electrical safety test and met all acceptance criteria.A review of the device history records (service order history) was performed for the reported serial number (b)(6) for any deviations related to the reported failure mode of the complaint.The review confirmed that the unit met all material, assembly, and performance specification prior to distribution; i.E.No ncr associated with reported failure mode.Labeling review: the user manual (16750971-21), which is supplied to the user with this unit contains the following statements: (display fault) "no modification of this equipment is allowed.Do not attempt to repair or alter any of the system components.Do not remove the cover of the generator.Refer all service to angiodynamics.There are no user-serviceable parts inside the generator.The warranty will be voided if the unit is opened.The touchscreen will illuminate after several seconds and display the screen shown below.Below the angiodynamics logo, the text "system loading" is displayed in various languages.The languages displayed will change twice as the loading progresses.When the system is loaded, the languages are removed, and a bar is displayed which indicates the progress of system initialization, as shown by (1) below.Do not unplug or interrupt the initialization process as the system is performing necessary self-tests.Troubleshooting: standby screen is displayed, but the screen buttons are unresponsive - switch the power off, wait five seconds, then switch it back on again.If the buttons continue to be unresponsive, then contact angiodynamics for technical support.There is no system function (the system is non-responsive) and no system error message appears - switch the power off and then contact angiodynamics for technical support." a review of the angiodynamics complaint system noted no adverse trends for this complaint type and product family.This type of complaint will continue to be monitored for trends.Reference (b)(4).

Brand Name
SOLERO
Common Device Name
MTA SYSTEM
Manufacturer (Section D)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer (Section G)
ANGIODYNAMICS, INC.
603 queensbury avenue
queensbury NY 12804
Manufacturer Contact
alexandra invencio
26 forest street
marlborough, MA 01752
MDR Report Key23826039
Report Number1319211-2025-00049
Device Sequence Number13083331
Product Code NEY
UDI-Device IdentifierH78712740000US0
UDI-PublicH78712740000US0
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K162449
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number12740000US
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age78 YR
Patient SexMale